# SDR A6WA201140828

- Difficulty date: August 6, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 18,476 hours, 17,733 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CRACKED AT INTERCOSTAL FS 484, LBL 36.  REMOVED UNSERVICEABLE CLIP AND INSTALLED SERVICEABLE CLIP AT INTERCOSTAL FS 484, LBL 36 IAW REO 601R-53-41-059.
